# SDR UPS07M49692

- Difficulty date: March 23, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guard
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LWR AFT CARGO DOOR VENT DOOR PROTECTION GUARD LWR SURFACE FOUND MINOR SURFACE CORROSION.  CORROSION REMOVED PER SRM 51-21-01VOL II R38 ORI THK 0.063" MATL REMOVED 0.040" MATL REMAIN 0.023" FOUND OUT OF LIMIT PER SRM 52-00-01 FIG 1 A VOL I R38.  NEW ANGLE FAB PER BOEING DWG AGA7494 USING MATL 2024-O-0.063".  HEAT TREATED PER DPS7.00-1 & HARD VALUE HRB65-5 PER DPS1.05-3.  PICK UP HOLES & PROTECTED PER SRM 51-31-01 & 51-21-01 VOL II R38.  INSTALLED PER SRM 51-35-01 VOL II R38.
